International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 11, Pages 701-706
Analytic functions of non-Bazilevič type and starlikeness
1Department of Mathematics, Faculty of Technology and Metallurgy, University of Belgrade, 4 Karnegijeva Street, Belgrade 11000, Serbia
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan
Received 23 October 2000
Copyright © 2001 Milutin Obradović and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two classes and of analytic functions which are not Bazilevič type in the open unit disk are introduced. The object of the present paper is to consider the starlikeness of functions belonging to the classes and .